American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] William Beckner. Multilinear embedding -- convolution estimates on smooth submanifolds. Proc. Amer. Math. Soc. 142 (2014) 1217-1228.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Čap and Jan Slovák. Tables. Math. Surveys Monogr. 154 (2009) 607-615.
Book volume table of contents   
View Article: PDF

[3] Andreas Čap and Jan Slovák. Parabolic Geometries I. Math. Surveys Monogr. 154 (2009) MR MR2532439.
Book volume table of contents   

[4] Andreas Čap and Jan Slovák. Parabolic geometries. Math. Surveys Monogr. 154 (2009) 233-362.
Book volume table of contents   
View Article: PDF

[5] Andreas Čap and Jan Slovák. Cartan geometries. Math. Surveys Monogr. 154 (2009) 3-140.
Book volume table of contents   
View Article: PDF

[6] Andreas Čap and Jan Slovák. Semisimple Lie algebras and Lie groups. Math. Surveys Monogr. 154 (2009) 141-230.
Book volume table of contents   
View Article: PDF

[7] Andreas Čap and Jan Slovák. Distinguished connections and curves. Math. Surveys Monogr. 154 (2009) 497-598.
Book volume table of contents   
View Article: PDF

[8] Andreas Čap and Jan Slovák. A panorama of examples. Math. Surveys Monogr. 154 (2009) 363-496.
Book volume table of contents   
View Article: PDF

[9] Andreas Čap and Jan Slovák. Other prolongation procedures. Math. Surveys Monogr. 154 (2009) 599-606.
Book volume table of contents   
View Article: PDF

[10] William Beckner. Pitt's inequality with sharp convolution estimates. Proc. Amer. Math. Soc. 136 (2008) 1871-1885. MR 2373619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael G. Eastwood and A. Rod Gover. Formal adjoints and a canonical form for linear operators. Conform. Geom. Dyn. 10 (2006) 285-287. MR 2261052.
Abstract, references, and article information   
View Article: PDF

[12] R. Magnanini, J. Prajapat and S. Sakaguchi. Stationary isothermic surfaces and uniformly dense domains. Trans. Amer. Math. Soc. 358 (2006) 4821-4841. MR 2231874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Characteristic cohomology of differential systems. CBMS Regional Conference Series in Mathematics 96 (2002) 99-109.
Book volume table of contents
View Article: PDF

[14] The variational bi-complex. CBMS Regional Conference Series in Mathematics 96 (2002) 67-73.
Book volume table of contents
View Article: PDF

[15] Internal, external and generalized symmetries. CBMS Regional Conference Series in Mathematics 96 (2002) 27-38.
Book volume table of contents
View Article: PDF

[16] Differential equations and their geometry. CBMS Regional Conference Series in Mathematics 96 (2002) 1-8.
Book volume table of contents
View Article: PDF

[17] External and generalized symmetries. CBMS Regional Conference Series in Mathematics 96 (2002) 9-25.
Book volume table of contents
View Article: PDF

[18] Niky Kamran. Selected Topics in the Geometrical Study of Differential Equations. CBMS Regional Conference Series in Mathematics 96 (2002) MR MR1908466.
Book volume table of contents   

[19] Tranformations of submanifolds. CBMS Regional Conference Series in Mathematics 96 (2002) 47-55.
Book volume table of contents   
View Article: PDF

[20] Conservation laws and Darboux integrability. CBMS Regional Conference Series in Mathematics 96 (2002) 83-97.
Book volume table of contents   
View Article: PDF

[21] Transformations of surfaces. CBMS Regional Conference Series in Mathematics 96 (2002) 39-45.
Book volume table of contents   
View Article: PDF

[22] Hamiltonian systems of conservation laws. CBMS Regional Conference Series in Mathematics 96 (2002) 57-65.
Book volume table of contents   
View Article: PDF

[23] The inverse problem of the calculus of variations. CBMS Regional Conference Series in Mathematics 96 (2002) 75-82.
Book volume table of contents   
View Article: PDF

[24] Peter J. Vassiliou. Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry. Trans. Amer. Math. Soc. 353 (2001) 1705-1739. MR 1813593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William Beckner. On the Grushin operator and hyperbolic symmetry. Proc. Amer. Math. Soc. 129 (2001) 1233-1246. MR 1709740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia